This article is cited in 1 scientific paper (total in 1 paper)
A Sobolev Interpolation Inequality
and a Gross–Sobolev Logarithmic Inequality
Sh. M. Nasibov Institute of Applied Mathematics, Baku State University
Abstract:
A sharp integral inequality is proved
and used to obtain a Sobolev interpolation inequality.
Further, a new proof of a Gross–Sobolev logarithmic inequality
is constructed on the basis of the Sobolev interpolation inequality.
Keywords:
Sobolev interpolation inequality,
Hausdorff–Young inequality, Gross–Sobolev logarithmic inequality.
Received: 19.07.2018Revised: 05.10.2019
Citation:
Sh. M. Nasibov, “A Sobolev Interpolation Inequality
and a Gross–Sobolev Logarithmic Inequality”, Mat. Zametki , 107 :6 (2020), 894–901 ; Math. Notes , 107 :6 (2020), 977–983
Linking options:
https://www.mathnet.ru/eng/mzm12757 https://doi.org/10.4213/mzm12757 https://www.mathnet.ru/eng/mzm/v107/i6/p894
1
CITATION
1
Total citation
0
Recent citations
0.88
Field Citation Ratio
n/a
Relative Citation Ratio
1
CITATION
1
Total citation
0
Recent citations
0.88
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 397 Full-text PDF : 124 References: 66 First page: 27